# SDR CALA9900630

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83071
- Make and model: Doug DC-10-30
- Aircraft serial: 48293
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mounting
- Condition: Corroded
- Location: Bs 1876-1886
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MOUNTING PLATE ASSEMBLY CORRODED AT STA 1876-1886 FROM POSITION X = 0.02L TO X = 0.10L.  THE MOUNTING PLATE WAS REMOVED AND A NEW PLATE WAS INSTALLED IAW SRM 53-16-01.
